# SDR SIMA20170313005

- Difficulty date: March 13, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N533AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10311
- Aircraft time: 16,600 hours, 11,394 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: CC670331665
- Condition: Cracked
- Location: E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD EQUIPMENT BAY FLOOR WEB IS CRACKED.  REPAIRED THE WEB IAW  ETN-CR-53-099.
